Can being Hypothyroid cause headaches?
I need help and some answers please. I was diagnosed (FINALLY!) in March as hypothyroid. I am exhausted beyond belief, depressed, irritable, have trouble sleeping, low back pain, and get LOTS of headaches. You would think that my body and my mind are falling apart!
I'm wondering if all of this falls into the category of being hypothyroid or if this is something else...please forgive me if this is an ignorant question because I honestly do not know a lot about the disease and have not done much research. When I try, it sounds way over my head and I just don't have the time and energy to try (yeah, I know, what a cop-out).
My doctor prescribed .05 mg of Synthroid but I have been taking .025 because I think it may be contributing to some of the headaches...or maybe the headaches are from the actual disease itself...I really don't know. I'm afraid to take the medicine! This sounds ridiculous - I know.
I have suffered from migraines my entire life and am terrified that Synthroid will be a trigger for me. I also take 75 mg of Topamax every night before bed as well as a muscle relaxer, Zanaflex, for bruxism (I grind my teeth due to TMJ).
So...I guess...does anyone have any good stories to offer about Synthroid? Am I being irresponsible about not taking it? If I start taking it regularly, will my symptoms subside?
Sorry for the rambling and thanks for reading.